Limits of functionals and differential operators
Analytic solutions of partial differential equations - Trento, 1981, Astérisque no. 89-90  (1981), p. 153-161
@incollection{AST_1981__89-90__153_0,
     author = {De Giorgi, E.},
     title = {Limits of functionals and differential operators},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     pages = {153-161},
     zbl = {0541.49007},
     mrnumber = {666407},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__89-90__153_0}
}
De Giorgi, E. Limits of functionals and differential operators, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 153-161. http://www.numdam.org/item/AST_1981__89-90__153_0/

[1] E. De Giorgi : Convergence problems for functionals and operators. Proceedings of the International Meeting on Recent Methods in Nonlinear Analysis, edited by E. De Giorgi, E. Magenes, V. Mosco, Pitagora Bologna 1979. | MR 533166 | Zbl 0405.49001

[2] F. Colombini, E. De Giorgi, S. Spagnolo : Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps. Annali Scuola Normale Superiore Pisa, Volume VI (1979), 511-559. | MR 553796 | Zbl 0417.35049

[3] E. De Giorgi, F. Franzoni : Su un tipo di convergenza variazionale. Rendiconti Classe Scienze Fisiche Matematiche Naturali, Accademia Nazionale Lincei, Volume 58 (1975), 842-850. | MR 448194 | Zbl 0339.49005

[4] E. De Giorgi, F. Franzoni : Su un tipo di convergenza variazionale. Rendiconti Seminario Matematico Brescia, Volume III (1979), 63-101.

[5] S. Spagnolo : Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche. Annali di Scuola Normale Superiore Pisa, Volume XXII (1968), 571-597. | MR 240443 | Zbl 0174.42101

[6] E. De Giorgi, S. Spagnolo : Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine. Bollettino Unione Matematica Italiana, Volume VIII (1973), 391-411. | MR 348255 | Zbl 0274.35002